# SDR ABXA9700438

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 5957139503
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT AILERON PULLEY BRACKET IN THE LEFT WHEEL WELL WAS CORRODED.  THE PULLEY BRACKET WAS REPLACED.
